# SDR ASOA20131102264

- Difficulty date: November 3, 2013
- Submitted: November 3, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 29,945 hours, 16,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  THE MAIN DOOR LOWER FRAME WAS FOUND TO BE CORRODED.   MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01154.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
